# SDR ORJA9944

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT PHX, R-1 DOOR EMERGENCY SLIDE FAILS.  SLIDE LIGHT BATTERY OK PER MM 25-62-05.  REPLACED EMERGENCY SLIDE ASSY WITH SERVICEABLE SLIDE ASSY.  (X)
